# SDR AWXA9500212

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580731
- Condition: Cracked
- Location: Station 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C12 INSPECTION, FOUND INTERCOSTAL ANGLE BETWEEN STATION 294.5 AND 303.9 CRACKED AT STRINGER 12R, 13R AND 14R.  FABRICATED NEW ANGLES AND INSTALLED PER SRM 51-30-02.  (W)
